Alert archive / Missouri / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 25, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Mar 14, 2024, 2:53 PM CDT for Audrain County, Boone County, Monroe County, Missouri. It was in force for 67 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2024, 2:53 PM CDT (19:53 UTC)
- Expired
- Mar 14, 2024, 4:00 PM CDT
- In force
- 67 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Audrain County, MO, Boone County, MO, Monroe County, MO
The radar
The St Louis radar (KLSX), 123 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 2:59 PM CDT | HAIL 1 | Centralia, MO | |
| Mar 14, 3:02 PM CDT | HAIL 1 | 1 W Centralia, MO | |
| Mar 14, 3:02 PM CDT | HAIL 1.5 | Centralia, MO | Photo from HAM showing hail, largest size was approximately ping pong sized. |
| Mar 14, 3:10 PM CDT | HAIL 2.25 | 7 N Thompson, MO | Photos submission. Time estimated by radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 1:33 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.9 hours before the alert went out and 292 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 775 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
763
WUUS53 KLSX 141953
SVRLSX
MOC007-019-137-142100-
/O.NEW.KLSX.SV.W.0025.240314T1953Z-240314T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
253 PM CDT Thu Mar 14 2024
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Northeastern Boone County in central Missouri...
Audrain County in central Missouri...
Southeastern Monroe County in northeastern Missouri...
* Until 400 PM CDT.
* At 252 PM CDT, a severe thunderstorm was located near Sturgeon,
moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Mexico, Centralia, Santa Fe, Hallsville, Sturgeon, Laddonia,
Martinsburg, Rush Hill, Benton City, Vandiver, and Thompson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 900 PM CDT for central,
northeastern and east central Missouri.
&&
LAT...LON 3923 9237 3924 9233 3950 9171 3932 9172
3932 9167 3915 9162 3910 9163 3909 9164
3911 9230
TIME...MOT...LOC 1952Z 259DEG 35KT 3920 9221
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MRB4 follow-up statements
026
WWUS53 KLSX 142004
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
304 PM CDT Thu Mar 14 2024
MOC019-142012-
/O.CAN.KLSX.SV.W.0025.000000T0000Z-240314T2100Z/
Boone MO-
304 PM CDT Thu Mar 14 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BOONE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for central,
northeastern and east central Missouri.
&&
LAT...LON 3950 9171 3932 9172 3932 9167 3915 9162
3915 9163 3910 9163 3909 9164 3910 9211
3924 9210 3930 9217
TIME...MOT...LOC 2002Z 258DEG 37KT 3922 9205
$$
MOC007-137-142100-
/O.CON.KLSX.SV.W.0025.000000T0000Z-240314T2100Z/
Audrain MO-Monroe MO-
304 PM CDT Thu Mar 14 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR AUDRAIN AND SOUTHEASTERN MONROE COUNTIES...
At 302 PM CDT, a severe thunderstorm was located near Centralia,
moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...At 302 PM, trained weather spotters reported quarter-sized
hail in Centralia, MO.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Mexico, Santa Fe, Laddonia, Martinsburg, Rush Hill, Benton City,
Vandiver, and Thompson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM CDT for central,
northeastern and east central Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3950 9171 3932 9172 3932 9167 3915 9162
3915 9163 3910 9163 3909 9164 3910 9211
3924 9210 3930 9217
TIME...MOT...LOC 2002Z 258DEG 37KT 3922 9205
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MRB384
WWUS53 KLSX 142010
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
310 PM CDT Thu Mar 14 2024
MOC007-137-142100-
/O.CON.KLSX.SV.W.0025.000000T0000Z-240314T2100Z/
Audrain MO-Monroe MO-
310 PM CDT Thu Mar 14 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR CENTRAL AUDRAIN AND SOUTHEASTERN MONROE COUNTIES...
At 309 PM CDT, a severe thunderstorm was located near Mexico, moving
east at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...At 302 PM, trained weather spotters reported quarter to
ping pong sized hail in Centralia, MO.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Mexico, Santa Fe, Laddonia, Martinsburg, Rush Hill, Benton City,
Vandiver, and Thompson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM CDT for central,
northeastern and east central Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3950 9171 3932 9172 3932 9167 3915 9162
3915 9163 3910 9163 3909 9164 3913 9211
3924 9210 3925 9211 3926 9211
TIME...MOT...LOC 2009Z 260DEG 35KT 3922 9196
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MRB921
WWUS53 KLSX 142019
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
319 PM CDT Thu Mar 14 2024
MOC137-142028-
/O.CAN.KLSX.SV.W.0025.000000T0000Z-240314T2100Z/
Monroe MO-
319 PM CDT Thu Mar 14 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONROE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for central,
northeastern and east central Missouri.
&&
LAT...LON 3934 9195 3934 9172 3932 9172 3932 9167
3915 9162 3915 9163 3910 9163 3909 9164
3913 9195 3931 9199
TIME...MOT...LOC 2018Z 261DEG 37KT 3924 9183
$$
MOC007-142100-
/O.CON.KLSX.SV.W.0025.000000T0000Z-240314T2100Z/
Audrain MO-
319 PM CDT Thu Mar 14 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR CENTRAL AUDRAIN COUNTY...
At 318 PM CDT, a severe thunderstorm was located near Mexico, moving
east at 45 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Mexico, Laddonia, Martinsburg, Rush Hill, Benton City, and Vandiver.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM CDT for central,
northeastern and east central Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3934 9195 3934 9172 3932 9172 3932 9167
3915 9162 3915 9163 3910 9163 3909 9164
3913 9195 3931 9199
TIME...MOT...LOC 2018Z 261DEG 37KT 3924 9183
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MRB942
WWUS53 KLSX 142053 RRA
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
353 PM CDT Thu Mar 14 2024
MOC007-142103-
/O.EXP.KLSX.SV.W.0025.000000T0000Z-240314T2100Z/
Audrain MO-
353 PM CDT Thu Mar 14 2024
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL AUDRAIN COUNTY WILL
EXPIRE AT 400 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 900 PM CDT for central,
northeastern and east central Missouri.
&&
LAT...LON 3934 9195 3934 9172 3932 9172 3932 9167
3915 9162 3915 9163 3910 9163 3909 9164
3913 9195 3931 9199
TIME...MOT...LOC 2053Z 259DEG 35KT 3930 9141
$$
MRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 12:50 PM CDT, 2 hours 3 minutes earlier. Its key messages:
- Thunderstorms will continue to move across the area through mid morning, mainly along and north of I-70. A few of these storms over central and northeast Missouri into west central Missouri could produce large hail and damaging winds. -Additional thunderstorms are expected to develop this afternoon and evening (60 to 90 percent chance) over much of the area. The strongest of these storms will have the potential to produce hail larger than golfballs, damaging winds, and possible tornadoes.
Area forecast discussion, Mar 14, 12:50 PM CDT, 2 hours 3 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 1250 PM CDT Thu Mar 14 2024 .KEY MESSAGES... - Thunderstorms will continue to move across the area through mid morning, mainly along and north of I-70. A few of these storms over central and northeast Missouri into west central Missouri could produce large hail and damaging winds. -Additional thunderstorms are expected to develop this afternoon and evening (60 to 90 percent chance) over much of the area. The strongest of these storms will have the potential to produce hail larger than golfballs, damaging winds, and possible tornadoes. && .SHORT TERM... (Through Late Friday Afternoon) Issued at 414 AM CDT Thu Mar 14 2024 The latest surface analysis is showing a surface low just west of Kansas City with a warm front extending east-northeastward across northern Missouri into central Illinois. A cold front extended southwest into Oklahoma. Latest regional radar is showing a train of thunderstorms moving across northern Missouri with an additional line of thunderstorms moving northeast out of Kansas into southwest Missouri. The latest runs of the CAMS including the HRRR are showing the first line moving quickly across the CWA before sunrise, while the second line will move across the central CWA between 11- 15Z posing an additional threat for wind and hail. All of this convection will likely push a outflow boundary into the southern part of the CWA this morning, which may push a bit back to the north by this afternoon in response to the strong southwesterly low level flow. Do still expect thunderstorm development along the this boundary by mid afternoon as RAP/NAM are showing MLCAPEs near 2000 J/kg under a weakening cap underneath a right entrance region of a upper level jet streak. The convective mode looks thunderstorms will likely start out as supercells which quickly become severe capable of producing very large hail, damaging winds, and possible tornadoes. There will likely then be a quick transition to mixed modes by late afternoon and evening as the shear vector becomes aligned with the boundary. The HRRR is showing convection becoming more numerous from around the metro and south and east before shifting into the southern and eastern parts of the CWA overnight. Another warm day is expected, though temperatures may be tempered early today by the clouds and thunderstorms before there is some recovery early this afternoon. Temperatures will start to drop late tonight behind the front with highs 15-20 degrees cooler tomorrow. Britt && .LONG TERM... (Friday Night through Wednesday) Issued at 414 AM CDT Thu Mar 14 2024 Looks like a dry weekend, but a secondary front will make Sunday cooler than Saturday. Both Sunday night and Monday night look like they will have lows in the 20s over much of the area. Temperatures will warm back above normal by the middle next week with the next chance of rain holding off until Wednesday night and Thursday. Britt && .AVIATION... (For the 18z TAFs through 18z Friday Afternoon) Issued at 1248 PM CDT Thu Mar 14 2024 Atmosphere in process of recovering from early morning activity with storms expected to develop by 21z, especially for TAF sites along I-70 corridor. Added tempo groups for this area between 21z Thursday and 01z Friday with MVFR ceilings and visibilities. Otherwise, rain will taper off as cold front moves through. It will move through KUIN by 19z, KCOU/KJEF by 21z, and St. Louis metro area by 03z Friday. In the meantime, expect gusty south winds which will veer to the west then north with cold frontal passage. Ceilings will lower to MVFR on back side of cold front eventually lifting and scattering out by 11z Friday at KUIN, by 15z-16z at KCOU/KJEF, and by 17z Friday in the St. Louis metro area. Byrd && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Mar 14, 4:58 AM CDT, 9 hours 55 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 458 AM CDT Thu Mar 14 2024 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-151000- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 458 AM CDT Thu Mar 14 2024 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Thunderstorms are likely through tonight. Some of these thunderstorms could be severe capable of producing very large hail, damaging winds, and isolated tornadoes through this evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed through this evening. Britt
In the hours before
Local storm report, Mar 14, 8:59 AM CDT, 5 hours 54 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
859 AM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 AM Tstm Wnd Dmg Waggoner 39.38N 89.64W
03/14/2024 Montgomery IL Law Enforcement
Multiple semi-trucks were blown over along
I-55 northbound between Litchfield and
Farmersville. Time and exact location
estimated from NWS Lincoln radar.
&&
MCFLocal storm report, Mar 14, 9:03 AM CDT, 5 hours 50 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
903 AM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM Tstm Wnd Dmg 1 S Medora 39.16N 90.14W
03/14/2024 Macoupin IL Law Enforcement
Illinois State Highway Patrol reported
multiple road blockages due to downed power
lines just south of Medora along Illinois
Highway 267 and Illinois Highway 111. Time
of occurrence estimated from NWS Lincoln
radar.
&&
MCFLocal storm report, Mar 14, 9:28 AM CDT, 5 hours 25 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
928 AM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM Hail 1 ENE Jefferson City 38.58N 92.18W
03/14/2024 E1.00 inch Cole MO Broadcast Media
Via Twitter with photo of quarter sized hail
included.
&&
LSJLocal storm report, Mar 14, 10:57 AM CDT, 3 hours 56 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1057 AM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 AM Tstm Wnd Dmg 3 NNW Otterville 39.10N 90.41W
03/14/2024 Jersey IL Emergency Mngr
Roof of machine shed blown off and damage to
rafters underneath.
&&
LSJLocal storm report, Mar 14, 11:01 AM CDT, 3 hours 52 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1101 AM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM Tstm Wnd Dmg 3 N Deer Plain 38.97N 90.54W
03/14/2024 Jersey IL Emergency Mngr
Extensive tree damage. Large branches
snapped off trees, large trees uprooted and
snapped vertically along trunk.
&&
LSJLocal storm report, Mar 14, 12:35 PM CDT, 2 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1235 PM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM Tstm Wnd Dmg 1 N Mcclusky 39.06N 90.32W
03/14/2024 Jersey IL Emergency Mngr
Numerous 18 to 24 inch diameter pine trees
stripped of branches and snapped near their
tops. Large tree branch snapped near base.
&&
LSJThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 7:24 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 51 min |
| Mar 13, 7:32 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole | 21 min |
| Mar 13, 7:53 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Gasconade, Montgomery, Osage | 52 min |
| Mar 13, 9:19 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Warren | 41 min |
| Mar 14, 2:22 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Monroe, Shelby | 38 min |
| Mar 14, 2:40 AM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion | 50 min |
| Mar 14, 7:25 AM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 50 min |
| Mar 14, 7:28 AM CDT | Tornado Warning | LSX | Saint Charles | 22 min |
| Mar 14, 7:33 AM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis | 27 min |
| Mar 14, 7:42 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 31 min |
| Mar 14, 7:47 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 43 min |
| Mar 14, 8:26 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Gasconade, Montgomery, Osage | 31 min |
| Mar 14, 2:22 PM CDT | Severe Thunderstorm Warning | LSX | Callaway | 38 min |
| Mar 14, 2:58 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Franklin, Gasconade, Montgomery, Osage, Warren | 47 min |
| Mar 14, 3:20 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Washington | 40 min |
| Mar 14, 3:29 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Pike, Ralls | 46 min |
| Mar 14, 3:34 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Moniteau | 56 min |
| Mar 14, 3:39 PM CDT | Tornado Warning | LSX | Saint Charles, Warren | 51 min |
| Mar 14, 3:47 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Montgomery | 43 min |
| Mar 14, 3:51 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 39 min |
| Mar 14, 3:53 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Washington | 38 min |
| Mar 14, 3:57 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis | 63 min |
| Mar 14, 4:01 PM CDT | Tornado Warning | LSX | Jefferson | 27 min |
| Mar 14, 4:07 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 53 min |
| Mar 14, 4:08 PM CDT | Severe Thunderstorm Warning | LSX | Crawford | 37 min |
| Mar 14, 4:11 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis | 41 min |
| Mar 14, 4:18 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Warren | 34 min |
| Mar 14, 4:21 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 54 min |
| Mar 14, 4:25 PM CDT | Severe Thunderstorm Warning | LSX | City of Saint Louis | 65 min |
| Mar 14, 4:32 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 25 min |
| Mar 14, 4:38 PM CDT | Tornado Warning | LSX | Jefferson | 25 min |
| Mar 14, 5:13 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Saint Charles, Warren | 47 min |
| Mar 14, 5:17 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 43 min |
| Mar 14, 5:27 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Reynolds, Washington | 78 min |
| Mar 14, 5:40 PM CDT | Severe Thunderstorm Warning | LSX | City of Saint Louis | 50 min |
| Mar 14, 5:42 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 32 min |
| Mar 14, 5:46 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Montgomery, Warren | 44 min |
| Mar 14, 5:54 PM CDT | Tornado Warning | LSX | Franklin, Warren | 36 min |
| Mar 14, 5:55 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 50 min |
| Mar 14, 6:00 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 30 min |
| Mar 14, 6:08 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis | 21 min |
| Mar 14, 6:09 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles | 51 min |
| Mar 14, 6:18 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Madison, Sainte Genevieve, Saint Francois | 57 min |
| Mar 14, 6:42 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 27 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.